Holomorphic equivariant cohomology.

Kefeng Liu

Mathematische Annalen (1995)

  • Volume: 303, Issue: 1, page 125-148
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Liu, Kefeng. "Holomorphic equivariant cohomology.." Mathematische Annalen 303.1 (1995): 125-148. <http://eudml.org/doc/165361>.

author = {Liu, Kefeng},
journal = {Mathematische Annalen},
keywords = {equivariant cohomology; residue formulas; Lie group action on Kähler manifolds},
number = {1},
pages = {125-148},
title = {Holomorphic equivariant cohomology.},
url = {http://eudml.org/doc/165361},
volume = {303},
year = {1995},

AU - Liu, Kefeng
TI - Holomorphic equivariant cohomology.
JO - Mathematische Annalen
PY - 1995
VL - 303
IS - 1
SP - 125
EP - 148
KW - equivariant cohomology; residue formulas; Lie group action on Kähler manifolds
UR - http://eudml.org/doc/165361
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.